Safe Products for Pain Relief
TYLENOL® products have been used by doctors and moms for over 50 years. Use TYLENOL® suppositories, especially designed to treat children’s pain and fever.
Suppositories of 100 mg, 200 mg, and 350 mg of paracetamol (acetaminophen)
Effective Relief for
Under 3 months:Only if prescribed by the doctor.
3 to 6 months:
1 supp. of 100 mg, 2-3 times a day
6 to 12 months:
1 supp. of 100 mg, 3-4 times a day
1 to 3 years:
1 supp. of 200 mg, 2-3 times a day
3 to 6 years:
1 supp. Of 200 mg, 3-4 times a day
6 to 9 years:
1 supp. of 350 mg, 2-3 times a day
9 to 12 years:
1 supp. of 350 mg 3-4 times a day
The analgesic and antipyretic active substance in TYLENOL® is N-acetyl-para-aminophenol (paracetamol, acetaminophen).
Its analgesic and antipyretic effects equal those of acetylsalicylic acid. Moreover, TYLENOL® is better tolerated and causes fewer side effects than acetylsalicylic acid. TYLENOL® is generally well tolerated.
Instructions for application
- Lubricate the tip of the suppository with either water or a water-based lubricant.
- Insert the lubricated tip of the suppository up into the rectal opening.
- Push it in using the your index finger (or small finger for younger children) and hold against the rectal wall for a few seconds, this will keep it in place
Contraindications: If allergic to paracetamol (acetaminophen) or any of the formulation excipients
Special Warnings and Special Precautions for Use
- Do not use with any other product containing paracetamol (acetaminophen)
- Do not exceed recommended dose
- If pain or fever persists or gets worse, or if new symptoms occur, a physician should be consulted promptly. These could be signs of a serious condition.
- Keep out of reach of children
- Overdose warning: Taking more than the recommended dose (over-dose) may cause liver damage. In case of overdose, even if you do not notice any signs of symptoms, get medical help immediately.
- Consult the doctor in case of severe liver or kidney problem before using the product.
Shelf Life: Tylenol Children must not be used after the date marked ‘EXP’ on the container.
Special Precautions for Storage
- Do not store above 30 C
- Keep blister in the outer carton